Why is l-tyrosine exhausting me after about 4-5 days? Please help!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fhinix.rizin
New Member


Date Joined Aug 2007
Total Posts : 1
   Posted 8/28/2007 7:38 PM (GMT -6)   
Has anyone experienced l-tyrosine making you feel good for a few days and then making you totally exhausted after prolonged use? Also, does anyone know why this happens?

Post Edited (fhinix.rizin) : 8/29/2007 10:32:39 AM (GMT-6)


hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 8/31/2007 9:02 AM (GMT -6)   
I'm sorry you haven't gotten any responses to your post - this forum is kind of slow sometimes. I haven;t responded because I'm not familiar with l-tyrosine. I think the best thing to do would be to talk to your doc about it.
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Doxepin 25-50mg; Prevacid; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Artificial tears

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums


New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 27, 2017 6:31 PM (GMT -6)
There are a total of 2,831,799 posts in 310,822 threads.
View Active Threads


Who's Online
This forum has 152885 registered members. Please welcome our newest member, jeriruth.
416 Guest(s), 9 Registered Member(s) are currently online.  Details
Zoeyz, Asnape3228, Serenity Now, Gear, RealisticOptimist, FLBeachgal, caramba, Everton, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer